Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Symbolic computation and non-travelling wave solutions of (2+1)-dimensional nonlinear evolution equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 38, 期号: 2, 页码: 383-390
Authors:  Wang, Deng-Shan;  Li, Hongbo
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model 期刊论文
NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2008, 卷号: 2, 期号: 2, 页码: 242-255
Authors:  Chen, Yong;  Li, Biao
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Subequation rational expansion method  Schrodinger equation  Like-solitons  Like-periodic function solution